# SDR SWIA200413708

- Difficulty date: August 16, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 4,006 hours, 3,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR ENTRYWAY EMERGENCY LIGHT LENS BROKEN.  REMOVED AND REPLACED ENTRYWAY EMERGENCY FLOOR FLOODLIGHT FIXTURE, REF CHAP 33-51-19 CRJ AMM.  OPERATIONAL CHECK GOOD.
